# SDR AALA201704179055

- Difficulty date: April 15, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 11,091 hours, 2,234 cycles
- Engine: Iae V2533A5
- Engine time: 11,107 hours, 2,237 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA07301
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT ENF NR 1 AND 2, 10-12 HIGHER THAN NR 2 ENGINE.  MAINTENANCE REPLACED THE NR 1 ENGINE FUEL/OIL COOLER FILTER ELEMENT IAW AMM 73-12-42. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK IAW AMM 71-00-00.
